Statistical rates on the multivariate approximation theory


Duman O., Erkus E., Gupta V.

MATHEMATICAL AND COMPUTER MODELLING, vol.44, pp.763-770, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44
  • Publication Date: 2006
  • Doi Number: 10.1016/j.mcm.2006.02.009
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.763-770
  • Keywords: A-statistical convergence, positive linear operators, statistical rates, modulus of continuity, the Korovkin theorem, CONVERGENCE, OPERATORS, SUMMABILITY

Abstract

Statistical rates of approximations by means of positive linear operators defined on the space of multivariate continuous functions are studied. Furthermore, displaying an example, it is shown that our statistical rates are more efficient than the classical aspects in the approximation theory. (c) 2006 Elsevier Ltd. All rights reserved.